# SDR SWAA2015102245229

- Difficulty date: October 10, 2015
- Submitted: October 22, 2015
- Operation: Air carrier
- Aircraft: N448WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33721
- Aircraft time: 42,433 hours, 24,851 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 143A7505
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FACE SUPPORT ANGLE CLIP CRACKED AT BS 500C, STRINGER 26R.  R & R CLIP IAW SRM & DWG.
